# SDR AALA20050809

- Difficulty date: December 9, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SFO - NUMBER ONE MAIN TIRE BLOWN ON LANDING.  ANTI SKID AND WHEEL NOT TURNING LIGHTS CAME ON.  REPLACED NUMBER ONE AND NUMBER TWO WHEEL ASSEMBLY AND TIRES.  REPLACED WHEEL SPEED TRANSDUCER.  NO OTHER DAMAGE NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
